# SDR SWAA2023082481599

- Difficulty date: July 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AT LT WING 2023-461152<[01] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 22-JAN-24.;[02] TOOL USED: SCALE P/N CR5200 S/N 8343110809 DUE DATE 21/FEB/24.;[03] TOOL USED: HOT BONDER HCS9200B-AV S/N: 18175478 DUE DATE 24 SEP 23.;[04] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18175478; DUE DATE: 24-SEP-23.;[05] TOOL USED ULTRASONIC EQUIPMENT PN: EPOCH 650; SN: 201036102; DUE DATE: 16-SEP-23.;[06] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 43050133 DUE DATE: 05-MAR-23.;[07] TOOL USED: CALIPER P/N: 500-197-30 S/N:B20189527 DUE DATE: 26/DEC/23.;[08] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[09] STEP 8 VERIFIED AND CORRECTIVE ACTION COMPLETED:  REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
